# SDR USAA050959

- Difficulty date: August 3, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1006-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STIFFENER CORRODED .5 INCHES BY 6 INCHES, STRINGER 26R BS 1006-1016.  REMOVED DAMAGE INSTALLED NEW STRINGER SECTION ATTACH FITTING AND STIFFENER IAW SRM 53-60-03 AND 51-10-02.  (M)
